# SDR GLBA2002195

- Difficulty date: December 7, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 16,349 hours, 21,475 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Reads High
- Location: N1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT N1 GAUGE READING TOO HIGH, R&R NR 2 N1 INDICATOR
